Can dissolvable sutures create facial pain and hair loss. I am a 38 year old female. I had an abdominoplasty surgery ten years ago after having twins. Within a couple months of surgery, I developed a rash under my armpits, began having major facial pains, espically around the nose area. I looked normal but experienced major facial pain and I started suffering from chronic fatigue. I went to every doctor (EN&T, allergist, gastro, derma, primary, etc) and all the tests came back normal. I went to see a bioligist (homeopath) and they looked at my blood under a microscope. They prescribed me with several herbal supplements that I take daily. It is not a cure, but I couldn't survive without them. They help mask the pain, so that I can actually function. About a year ago, I had a breast lift - no implants. About two months after the procedure, I began to notice hair loss. Now, I've lost half my hair and have a burning scalp. The dermatologist doesn't see any issues w/ my scalp. I've tried new shampoos, oil, vitamins, and rogaine. Nothing works. In fact, if I use rogaine, my head swells and becomes severely infected w/ puss, etc. I know the doctors don't believe me and think that my symptoms are idiopathic. I know 100% they are not. There is a direct link w/ the two surgeries and my illness. I think I'm having an allergic reaction to the sutures, but the plasti doesn't believe it. Someone please help!